Bayesian estimation for the $M/G/1$ queue using a phase-type approximation

Ausin, M. C., Ausín, M. C., Wiper, M. P., Lillo, R. E. . Journal of Statistical Planning and Inference 2004. 118 (1--2) :83-101

Locate this article in:

Bibtex

@article{CIS-237822,
  Author = {Ausin, M. C. and Ausín, M. C. and Wiper, M. P. and Lillo, R. E.},
  Title = {Bayesian estimation for the $M/G/1$ queue using a phase-type approximation},
  Journal = {Journal of Statistical Planning and Inference},
  Volume = {118},
  Number = {1--2},
  Year = {2004},
  Pages = {83--101},
  Keywords = {matrix geometric methods, phase-type distributions, reversible jump MCMC, Bayesian mixtures}
}

Similar articles